# SDR C2XA01IA314

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Part serial: 320
- Condition: Failed
- Location: Rt Engine
- Part time: 17,596 hours, 17,272 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H, B
- Precautionary procedure: A

## Discrepancy

THE NUMBER TWO DC GEN FAULTED IN FLIGHT WITH  BUS TWO FALLING OFFLINE WITH ALL ASSOCIATED EQUIPMENT.  DUR APPROACH GREEN HYD SYS LO PRESSURE INDICATOR ILLUMINATED.  THE CREW MANUALLY EXTENDED THE GEAR, LANDED WITHOUT INCIDENT.  ON LANDING THE NOSEWHEEL STEERING WAS INOP WITH NO WARNINGS, AFTER SELECTING HYD CROSSFEED THE GREEN SYS CAME TO NORMAL PRESSURE, AND THE STEERING BEGAN OPERATION.  AFTER TAXIING CLEAR OF RUNWAY 15L THE CREW REPORTED SMOKE IN THE COCKPIT.  MX INSPECTED THE ACFT AND REMOVED AND REPLACED THE NUMBER TWO DC GENERATOR, PERFORMED OPERATIONAL CHECKS OF THE AFFECTED SYSTEMS WITH NO DEFECTS NOTED.  THE ACFT WAS THEN TEST FLOWN SATISFACTORILY, AND SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
